Обмежені аналітичні функції та їх квазіконформна варіація

DSpace/Manakin Repository

Electronic Institutional Repository

of Pryazovskyi State Technical University

Show simple item record

dc.contributor.author Десятський, Сергій Петрович
dc.date.accessioned 2016-12-12T08:15:21Z
dc.date.available 2016-12-12T08:15:21Z
dc.date.issued 2013
dc.identifier.uri http://eir.pstu.edu/handle/123456789/11437
dc.description Десятський, С. П. Обмежені аналітичні функції та їх квазіконформна варіація / С. П. Десятський // Университетская наука-2013 : в 3 т. : тез. докл. междунар. науч.-техн. конф. (Мариуполь, 14-16 апреля 2013 г.) / ПГТУ. – Мариуполь, 2013. – Т. 2. – С. 265–266. uk
dc.language.iso uk uk
dc.title Обмежені аналітичні функції та їх квазіконформна варіація uk
dc.type Article uk


Files in this item

This item appears in the following Collection(s)

Show simple item record